# SDR DALA2015061403827

- Difficulty date: June 13, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BARREL NUT HOLES NR 8, 10, 14, 16, 20, 21, 24 AND 25 AT RT HORIZONTAL STABILIZER.  BARREL NUT HOLES NR 8, 10, 21, 24 AND 25 RT WERE ACCOMPLISHED IAW ERA 536425-14, REV, ORIGINAL BARREL NUT HOLES NR 16, 20 RT WERE ACCOMPLISHED IAW ERA 536433-14, REV ORIGINAL.
